# SDR A6WA201040151

- Difficulty date: January 14, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7247
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Arm
- Part number: 601R141019056X06
- Part serial: RJ205A
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP OTBD HINGE ARM HAS DAMAGE ON L/E FWD LOWEST ATTACH POINT.  REPAIRED GOUGE IAW REO 601R-57-54-158.
